# SDR 95FDEA01489

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STR 15L AT FASTENER AFT OF ICE LIGHT BOX BETWEEN STA 720B AND 720G.  STOP DRILLED CRACK IN STR 15L AT FASTENER AFT OF ICE LIGHT.  HFEC AROUND STOP DRILL, NO CRACKS FOUND PER NDT MANUAL.  INSTALLED REPAIR PER SRM 53-10-3 / 7075-T6 .040 INCH, SRM 53-10-2.
